# SDR ASAA2025020956579

- Difficulty date: February 9, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141A352118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR24R FROM STA325.3 6 PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATGORY "A" REPAIR ON FUSELAGE SKIN PN: 141A3312-2, 141A3521-18, 14A3252-29, 143A3232-28 AT STR 24R FROM 325.3 AND STA440 IAW EA# 800-53EA-28390 REV 00 SRXR430X.
